# SDR USAA2011011990269

- Difficulty date: January 18, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 59,949 hours, 40,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6546579531
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DROP-IN - MAJOR REPAIR - LOG  6338659 - LEVEL 2 EXFOLIATION CORROSION ON T-ANGLE CHORD BETWEEN BS 1138 TO BS 1156, S18R.  REPLACED T-ANGLE CHORD BETWEEN BS 1138 TO BS 1156, S18R IAW B737 SRM 51-40-02 & BOEING DRAWING  65-46579.
